# SDR FDEA2019042200873

- Difficulty date: April 20, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 29,277 hours, 16,058 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Line
- Part number: A53275411203
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING F.E.A. 6-2622-F0346303 PT.1 FOUND #3 HAZ  CAN LINE CHAFFED AND DENTED AT FWD R/T QD COUPLING.   REMOVED AND REPLACED BROKEN #1 HAZ CAN LINE REF AMM26-28-00-04-0. PART CHANGED HAZ TUBE ASSY.
